# SDR VNAA2017080611101

- Difficulty date: August 6, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N598NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15413
- Aircraft time: 2,660 hours, 2,487 cycles
- Engine: Ge CF348C5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Dcu
- Part number: 8221310107
- Part serial: 46YY66
- Condition: Contaminated
- Location: Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKEOFF, CREW REPORTED A RIGHT HAND ENGINE OIL PRESSURE MESSAGE ALONG WITH COWL ANTI-ICE, RIGHT HAND FADEC, LEFT HAND FADEC, LEFT HAND FUEL PRESSURE AND RIGHT HAND OIL PRESSURE MESSAGES. THE CREW SHUT DOWN THE ENGINE IN FLIGHT AND COMPLIED WITH AN IN FLIGHT RESTART OF THE ENGINE BUT HAD TO SHUT IT DOWN AGAIN AFTER THE MESSAGES CAME BACK. MAINTENANCE FOUND DAMPNESS/FLUID ON THE SIDE OF THE NUMBER 1 DCU. MAINTENANCE REPLACED THE NUMBER ONE DCU AND ASLO SERVICED BOTH ENGINES WITH 2 QUARTS OF OIL EACH. EVERTHING OPS CHECKED GOOD AFTER THIS AND NO FURTHER ISSUES WERE FOUND.
